# SDR C2XA10TY133

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 24,871 hours, 24,005 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN C-CHECK AND INSPECTION FOUND A HAT BUSHING FIT LOOSELY ON A PCA BRACKET ON LT AILERON.  MAINTENANCE REMOVED AND REPLACED THE PCA BRACKET IAW E5750--01177.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED AT THE END OF THE CHECK.
